Majorations de Chernoff pour des chaînes de Markov contrôlees. (French) Zbl 0397.60051


60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
62L10 Sequential statistical analysis
Full Text: DOI


[1] Donsker-Varadhan, Asymptotic evaluation of certain process expectations for large time, Comm. Pure Appl. Math. I, 28, 1-47 (1975) · Zbl 0323.60069
[2] Neveu, J.: Base mathématique du calcul des probabilités. Paris: Masson & Cie. · Zbl 0203.49901
[3] Topsöe, F., Topology and measure (1970), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0197.33301
[4] Ueno, Some limit theorems for temporally discrete Markov processes, Fac. Sci. University Tokyo, I, 7 (1957) · Zbl 0077.33201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.